OSCILLATION CRITERIA FOR FUNCTIONAL DIFFERENCE INEQUALITIES WITH STRONGLY BOUNDED FORCING TERM

Full Article - PDF

Published: 2018-02-17

Page: 93-103


PON SUNDAR *

Om Muruga College of Arts and Science, Mettur, Salem - 636 303, Tamil Nadu, India.

B. KISHOKKUMAR

Department of Mathematics, Paavai Engineering College (Autonomous), Namakkal - 637 018, Tamil Nadu, India.

K. REVATHI

Department of Mathematics, Sri Sarada Niketan College of Arts and Science, Salem - 636 354, Tamil Nadu, India.

*Author to whom correspondence should be addressed.


Abstract

aabbaa1.png

Keywords: Oscillation, delay terms, bounded solutions, linear and nonlinear, difference inequalities


How to Cite

SUNDAR, P., KISHOKKUMAR, B., & REVATHI, K. (2018). OSCILLATION CRITERIA FOR FUNCTIONAL DIFFERENCE INEQUALITIES WITH STRONGLY BOUNDED FORCING TERM. Asian Journal of Mathematics and Computer Research, 23(2), 93–103. Retrieved from https://ikprress.org/index.php/AJOMCOR/article/view/871

Downloads

Download data is not yet available.